# SDR DALA2023031501899

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR BEAM IN PAX CABIN AT STA 1640 BTW LBL 54 TO LBL 24 AND BTW RBL 54 TO RBL 45. CORRECTIVE ACTION: SUMMARY OF NRC 00483: THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED AND FOUND TO BE OUT OF LIMITS PER SRM. FLOOR BEAM IN PAX CABIN AT STA 1640 WAS REPAIRED PER B757-200 SRM. (2669263)
